# SDR DALA2022060904028

- Difficulty date: November 2, 2021
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N101DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50020
- Aircraft time: 6,074 hours, 3,004 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 594987-14 SECTION I ACCOMPLISHED DURING CCK IN MSP NOV2021. FOLLOW ON ACTION IS REQUIRED. ACCOMPLISH ERA 594987-14 SECTION II REPEAT INSPECTION EVERY 850 FH AFTER SECTION I UNTIL 8500 FH AFTER SECTION I. THE 8500 FH RE STRCTION IS TRACKED PER ERA SECTION IV. (LP# 2004533)
